Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

On the solvability of control systems with implicit dynamics and endpoint constraints

Annotation

Control systems with implicit dynamics and endpoint constraints are considered. For these systems, sufficient solvability conditions are obtained in the terms of Lipschitz and covering mappings.

Keywords

control system; boundary value problem; covering mapping

Full-text in one file

Download

DOI

10.20310/1810-0198-2017-22-1-13-18

UDC

517.977.1

Pages

13-18

References

1. Arutyunov A.V. Nakryvayushchie otobrazheniya v metricheskih prostranstvah i nepodvizhnye tochki // DAN. 2007. T. 416. № 2. S. 151–155. 2. Arutyunov A., Avakov E., Gel‘man B., Dmitruk A., Obukhovskii V. Locally covering maps in metric spaces and coincidence points // J. Fixed Points Theory and Appl. 2009. V. 5, № 1. P. 105–127. 3. Arutyunov A.V. Ustojchivost’ tochek sovpadeniya i svojstva nakryvayushchih otobrazhenij // Matematicheskie zametki. 2009. T. 86. № 2. S. 163–169. 4. Arutyunov A.V., Gel’man B.D. O strukture mnozhestva tochek sovpadeniya // Matematicheskiy sbornik. 2015. T. 206. № 3. S. 35–56. 5. Arutyunov A.V., Avakov E.R., Zhukovskiy E.S. Nakryvayushchie otobrazheniya i ih prilozheniya k differencial’nym uravneniyam, ne razreshennym otnositel’no proizvodnoj // Differencial’nie uravneniya. 2009. T. 45. № 5. S. 613–634. 6. Arutyunov A.V., Zhukovskiy E.S., Zhukovskiy S.E. Covering mappings and well-posedness of nonlinear Volterra equations // Nonlinear Anal. 2012. V. 75. № 3. P. 1026–1044. 7. Arutyunov A.V., Zhukovskiy S.E. Existence of local solutions in constrained dynamic systems // Applicable Analysis. 2011. V. 90. Iss. 6. P. 889–898. 8. Zhukovskiy E.S., Pluzhnikova E.A. K voprosu o razreshimosti upravlyaemyh differencial’nyh sistem // Vestnik Tambovskogo universiteta. Seriya Estestvennye i tekhnicheskie nauki – Tambov University Review. Series: Natural and Technical Sciences, 2013. T. 18. Vyp. 1. S. 49–54. 9. Zhukovskiy S.E., Zhukovskaya Z.T. Razreshimost’ kraevih zadach dlya neyavnih differentsial’nih vklucheniy // Vestnik Tambovskogo universiteta. Seriya Estestvennye i tekhnicheskie nauki – Tambov University Review. Series: Natural and Technical Sciences, 2016. T. 21. Vyp. 6. S. 1983–1989. 10. Borisovich Yu.G., Gel’man B.D., Myshkis A.D., Obukhovskii V.V. Vvedenie v teoriyu mnogoznachnih otobrazheniy i differentsial’nih vklucheniy. M.: KomKniga, 2005.

Received

2017-01-24

Section of issue

Mathematics

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.